MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 2.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC; INTERNAL HANDLE

ZOLL MEDICAL CORPORATION ASSY, MAIH, 2.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC; INTERNAL HANDLE
Model Number 1011-0141-05-08
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the associated device failed self test using these internal handles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The internal handles were returned to zoll medical germany for evaluation.The customer's report was observed an attributed to the returned internal handles.The internal handle set was scrapped at zoll germany to resolve the report.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ASSY, MAIH, 2.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key13208313
Report Number1220908-2021-04661
Device Sequence Number2187383
Product Code LDD
UDI-Device Identifier00847946022976
UDI-Public00847946022976
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0141-05-08
Device Catalogue Number1011-0141-05-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date02/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown